# SDR DALA2020120303954

- Difficulty date: November 27, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 64,642 hours, 23,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L2 ARE INOPERATIVE.  CORRECTIVE ACTION: REPLACED BATTERY.  SYSTEM OPERATION IS NORMAL.
